A 16-year-old male asked:
Disclaimer

does anyone know why my uc is ok for a few days but then i get diarrhea and cramps later on?

1 doctor answer
Dr. David Houghton
Specializes in Internal Medicine and Pediatrics
Many possibilities: People with UC have ups and downs. There are lots of things that can influence it. Keep a diary that records what you eat, how much sleep you get, activities, etc and see if there are any patterns.
Answered on Oct 11, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
ER or urgent care: You might have infectious diarrhea with resulting electrolytes imbalance causing those cramps and the other symptoms, you may be dehydrated too, and n ... Read More
1
1 thank
A 45-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
Diarrhea and UC: Diarrhea in ulcerative colitis implies that the colitis is not under control or in remission. Cholestyramine only treats the symptom, but there are ot ... Read More
2
2 thanks
A male asked:
Dr. Robi Rosenfeld
A Verified Doctor answered
A US doctor answered Learn more
Yes: but if persists need to see a gasteroentrologist
1
1 thank
A 19-year-old female asked:
Dr. Gehrig Harris
16 years experience Family Medicine
Green stool: Hello SelB, green stool especially if it is unusually foul smelling is worrisome for Clostridium difficile. Have you been on any broad spectrum antibi ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month